# SDR ASAA9980242

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, A DENT WAS FOUND IN FUSELAGE SKIN AT FS 503 BETWEEN LONGERON 20R AND 21E.  INSTALLED REPAIR DOUBLER IAW DC9 SRM 53-04, FIG 12B.  (M)
